MathSciNet Relay Station
MathSciNet bibliographic data
MR393958 (52 #14765) 41A25 (26A16)
Ditzian, Z. Inverse theorems for functions in $L\sb{p}$ and other spaces. Proc. Amer. Math. Soc. 54 (1976), 80–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement